Open Access
Translator Disclaimer
Spring 2012 John D’Angelo’s contributions to the $\bar{\partial}$-Neumann problem
J. J. Kohn
Illinois J. Math. 56(1): 1-6 (Spring 2012). DOI: 10.1215/ijm/1380287455

Abstract

In this note, I recall various important contributions made by D’Angelo to the $\bar{\partial}$-Neumann problem. I briefly describe some of the issues that D’Angelo addressed and comment on the significance of his results.

Citation

Download Citation

J. J. Kohn. "John D’Angelo’s contributions to the $\bar{\partial}$-Neumann problem." Illinois J. Math. 56 (1) 1 - 6, Spring 2012. https://doi.org/10.1215/ijm/1380287455

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1273.32042
MathSciNet: MR3117013
Digital Object Identifier: 10.1215/ijm/1380287455

Subjects:
Primary: 32V35 , 32W05 , 35H20

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top